# SDR AALA20000713

- Difficulty date: April 12, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 29,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1431 LONGERON 1 SHEAR TIE CRACKED AT  INBOARD END.  REPLACED SHEAR TIE WITH SERVICEABLE SHEAR TIE PER SRM 53-091.  (X)
